A CHARACTERIZATION OF GENERALIZED STAIRCASES

This is a sequel to the first author's paper 'Dual equivalence with applications, including a conjecture of Proctor.' One result of that paper is that certain shifted and unshifted shapes (the generalized staircases) have the property that Schutzenberger's total promotion operator acts as the identity or the transpose. Here we prove that generalized staircases are essentially the only shapes with these promotion properties.
Publisher
ELSEVIER SCIENCE BV
Issue Date
1992-04
Language
ENG
Citation

DISCRETE MATHEMATICS, v.99, no.1-3, pp.115 - 122

ISSN
0012-365X
DOI
10.1016/0012-365X(92)90369-Q
URI
http://hdl.handle.net/10203/65868
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 166
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 2 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0